Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A question of Gol’dberg and Ostrovskii concerning linear differential equations with coefficients of completely regular growth
HTML articles powered by AMS MathViewer

by Walter Bergweiler
Proc. Amer. Math. Soc. 151 (2023), 2097-2101
DOI: https://doi.org/10.1090/proc/16317
Published electronically: February 17, 2023

Abstract:

We show that a linear differential equation whose coefficients are entire functions of completely regular growth may have an entire solution of finite order which is not of completely regular growth. This answers a question of Gol′dberg and Ostrovskii.
References
Similar Articles
Bibliographic Information
  • Walter Bergweiler
  • Affiliation: Mathematisches Seminar, Christian–Albrechts–Universität zu Kiel, 24098 Kiel, Germany
  • MR Author ID: 35350
  • ORCID: 0000-0001-5345-1831
  • Email: bergweiler@math.uni-kiel.de
  • Received by editor(s): July 18, 2022
  • Received by editor(s) in revised form: September 12, 2022
  • Published electronically: February 17, 2023

  • Dedicated: Dedicated to the memory of Anatoly A. Gol’dberg and Iossif V. Ostrovskii
  • Communicated by: Filippo Bracci
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 2097-2101
  • MSC (2020): Primary 34M10; Secondary 34M05, 34M03, 30D15
  • DOI: https://doi.org/10.1090/proc/16317
  • MathSciNet review: 4556203